Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 202, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 30, 2016, 8:08 PM CDT for Dallam County, Sherman County, Texas; Cimarron County, Texas County, Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2016, 8:08 PM CDT (01:08 UTC)
- Expired
- Jun 30, 2016, 9:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 153 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1093 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1956 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted.
243
WUUS54 KAMA 010108
SVRAMA
OKC025-139-TXC111-421-010215-
/O.NEW.KAMA.SV.W.0202.160701T0108Z-160701T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT THU JUN 30 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
SOUTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHEASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
NORTHWESTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 915 PM CDT
* AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
GRIGGS...OR 17 MILES SOUTHEAST OF BOISE CITY...MOVING SOUTHEAST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
STRATFORD...GRIGGS AND TEXHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3659 10245 3680 10220 3666 10164 3613 10213
TIME...MOT...LOC 0107Z 313DEG 10KT 3657 10226
HAIL...1.00IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:05 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 30, 7:05 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 705 PM CDT THU JUN 30 2016 .Aviation... For the 00Z TAFS...The short term concern for aviation will be winds and locally heavy rainfall with thunderstorms moving slowly across the Panhandles this evening. Winds may be variable with gusts up to around 45 kts near the strongest storms. This round of storms should be mostly east of the TAF sites by around 02Z to 03Z tonight, with at least some chance for additional thunderstorms overnight. Given the slow moving nature of these storms and scattered coverage, did not include mention of thunderstorms in TAFs beyond 03Z at any site. Amendments may be necessary if outflow from thunderstorms causes significant wind shifts. NF && .Prev Discussion... /Issued 430 PM CDT THU JUN 30 2016/ Discussion...The main points of interest for this forecast package are the continuing chances for showers and thunderstorms, as rain chances will exist intermittently now through Tuesday afternoon. Temperatures will also begin to climb back up through the weekend and early next week we can expect to start seeing high temperatures nearing the century mark. Short Term...This afternoon through Saturday night...Showers and thunderstorms are currently forming and moving through portions of the Texas and Oklahoma Panhandles. Storms have initiated in Armstrong County and other portions of the south central Texas Panhandle. These storms have pushed out an outflow boundary which is making its way northwestward towards the cities of Amarillo and Canyon. This will shift winds to a more southeasterly direction behind it, and enhance the potential for scattered storms to form. Additionally, there are some small showers and thunderstorms beginning to move in from New Mexico and Colorado ahead of a lee surface trough to our west. These storms are expected to continue for the remainder of the afternoon and evening hours, however more organized convection is likely during the overnight and early morning time period. Any of the stronger storms that form during this time will be capable of producing strong, gusty winds and small hail. The best locations for the aforementioned organized convection continues to be the northern portions of the Oklahoma and Texas Panhandles where frontogenesis associated with a surface trough is strongest. This, coupled with ample moisture, northwesterly flow, and isentropic ascent could allow for mesoscale convective system formation overnight and into Friday morning. Precipitable water values are around an inch to an inch and a quarter, which is slightly higher than average. Therefore, any storms that develop and hold together will have the possibility of producing heavy rainfall that could lead to localized flooding. Fairly weak northwesterly flow aloft will continue due to an area of high pressure centered over New Mexico and the southwestern portions of the Texas Panhandle. The ridge is expected to make its way eastward and set up over the central portions of the Oklahoma and Texas Panhandles. Once this feature transitions to our east, our flow aloft will become more westerly. This is anticipated to occur by Friday evening, and by Saturday Morning we should have returned to northwest flow with yet another ridge building in from the west. Meanwhile, at the surface a strengthening lee trough in the New Mexico and Colorado area will increase chances for rain through the weekend and eventually move through the combined Panhandles towards the end of the day on Saturday. Lorenzen Long Term...Sunday through Wednesday night...Model guidance is in good agreement that an upper level shortwave trough is progged to move eastward across Kansas during the afternoon and evening hours. A surface front will rapidly push through the area with northerly winds of around 10 to 15 kts with slightly cooler air in it's wake. Precipitation chances around midday Sunday will be focused on the southern and eastern portions of the combined Panhandles, with MLCAPE around 1000 to 1500 J/kg in the moist airmass ahead of the frontal boundary. Limited organization of convection may be possible ahead of or along the frontal boundary, though bulk shear is limited. Dew points ahead of the passing front will be in 60s, with PWV values between 1.25 to 1.50 inches. This will present a threat for heavy rainfall, with localized flooding should storms linger, in affected areas on Sunday. Once the front clears the area, precipitation chances will rapidly diminish afterwards. Late Sunday, a ridge of high pressure will reorient itself but there is disagreement as to whether the combined Panhandles will be under westerly or northwesterly flow. Late Sunday into early Monday, guidance agrees that return flow is progged with southerly winds returning to the CWA. Highs on Sunday will be in the upper 80s to lower 90s, with lows Sunday night in the lower 60s northwest to lower 70s southeast. On Independence Day, model guidance remains somewhat split on the next possible shortwave trough to approach the combined Panhandles. The ECMWF continues to show signs of a suppressed ridge with a more southerly approach for this next system, while the GFS is the most robust with ridge redevelopment and northwesterly flow. The difference is enough that there is uncertainty as to the extent and possible magnitude of thunderstorm activity through Monday afternoon and evening. The most aggressive solution, the GFS, is suggesting MLCAPE of around 1500-2500 J/kg with 0-6 km bulk shear approaching 35 to 45 kts. Meanwhile, the ECMWF is much less agressive with MLCAPE around 500-1000 J/kg with negligible wind shear. Both are suggestive of PWV values around 1.30 to 1.60 inches, which would present the possibility of rain efficient thunderstorms. For now, have held with a slight chance of thunderstorms area wide until more certainty can be determined Independence Day. High temperatures on the 4th of July are expected to be in the lower to mid 90s areawide, with low temperatures Monday night into Tuesday morning around the lower 60s northwest to lower 70s southeast. Tuesday through Thursday, the long range model guidance is showing some agreement as to how the ridge of high pressure will reassert itself over the region. Both models show the ridge either centered over the area or just to our northeast, which would place the region under height increases and increasing warm air advection. Given positioning of the ridge, it will prove more difficult for convection to occur in our area with H5 temperatures around -4 to -6 degrees Celsius. Have opted to lower PoP chances next week, and continue forecasted high temperatures for the area in the upper 90s to around 101 degrees areawide. Low temperatures should be in the mid 60s to mid 70s each night late in the period. Bieda && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 6/14
Hazardous weather outlook, Jun 30, 3:29 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 329 PM CDT THU JUN 30 2016 OKZ001>003-TXZ001>020-010830- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 329 PM CDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. CURRENTLY...THERE ARE A FEW SHOWERS AND THUNDERSTORMS MOVING THROUGH CENTRAL AND SOUTHWESTERN PORTIONS OF THE TEXAS PANHANDLE. LIKEWISE...STORMS ARE BEGINNING TO MOVE TOWARDS THE NORTHWESTERN PORTIONS OF THE COMBINED PANHANDLES AS CONVECTION STARTS TO MOVE IN FROM NEW MEXICO AND COLORADO. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS. THUNDERSTORM CHANCES WILL BE BE HIGHEST ACROSS THE NORTHERN TEXAS PANHANDLE AND THE OKLAHOMA PANHANDLE TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED ALTHOUGH STRONG WIND GUSTS AND SMALL HAIL MAY ACCOMPANY SOME OF THE STRONGER STORMS. HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES EACH DAY...FRIDAY THROUGH TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED ALTHOUGH A FEW STORMS MAY BE STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS BEING THE MAIN HAZARD. HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING. HIGH TEMPERATURES WILL RETURN TO NEAR 100 DEGREES TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LORENZEN
In the hours before
Local storm report, Jun 30, 6:12 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND GST GROOM 35.20N 101.11W
06/30/2016 E60 MPH CARSON TX TX DOT
WIND GUSTS UP TO 60 MPH REPORTED WITH THUNDERSTORM.
&&
EVENT NUMBER AMA1600593
BIEDASpecial weather statement, Jun 30, 6:13 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 613 PM CDT THU JUN 30 2016 TXZ003-004-302345- HANSFORD TX-OCHILTREE TX- 613 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCHILTREE AND NORTHEASTERN HANSFORD COUNTIES UNTIL 645 PM CDT... AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF WAKA...OR 11 MILES NORTH OF SPEARMAN...MOVING EAST AT 5 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPEARMAN...WAKA AND FARNSWORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3620 10087 3620 10128 3650 10127 3650 10087 TIME...MOT...LOC 2313Z 278DEG 5KT 3636 10112 NF
Special weather statement, Jun 30, 6:22 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
622 PM CDT THU JUN 30 2016
TXZ011-012-017-010015-
OLDHAM TX-POTTER TX-RANDALL TX-
622 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR RANDALL...POTTER AND EAST CENTRAL
OLDHAM COUNTIES UNTIL 715 PM CDT...
AT 621 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES SOUTH OF BOYS RANCH TO 5 MILES
SOUTHWEST OF AMARILLO TO 4 MILES NORTHWEST OF HAPPY. MOVEMENT WAS
EAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AMARILLO...CANYON...LAKE TANGLEWOOD...BOYS RANCH...
PALO DURO CANYON...VALLEY DE ORO...BUSHLAND...
MESCALERO PARK AND TIMBERCREEK CANYON.
THOSE ATTENDING THE TEXAS PLAY IN PALO DURO CANYON ARE IN THE PATH
OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER
CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 3475 10197 3514 10207 3544 10241 3561 10210
3526 10162 3475 10163
TIME...MOT...LOC 2321Z 266DEG 7KT 3543 10221 3517 10191 3480 10189
NFSpecial weather statement, Jun 30, 7:20 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 720 PM CDT THU JUN 30 2016 TXZ007-008-012-013-017-018-010115- ARMSTRONG TX-POTTER TX-RANDALL TX-CARSON TX-MOORE TX-HUTCHINSON TX- 720 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR MOORE...ARMSTRONG...CARSON... RANDALL...POTTER AND HUTCHINSON COUNTIES UNTIL 815 PM CDT... AT 717 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF SUNRAY TO 8 MILES NORTHEAST OF HAPPY. MOVEMENT WAS EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AMARILLO...DUMAS...CANYON...BORGER...PANHANDLE...CLAUDE...FRITCH... SUNRAY...STINNETT...LAKE TANGLEWOOD...SANFORD...MASTERSON... PALO DURO CANYON...LAKE MEREDITH...BUSHLAND...FOUR WAY...WAYSIDE... WASHBURN...MESCALERO PARK AND PRINGLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR LAKE MEREDITH...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3475 10207 3601 10206 3605 10117 3475 10120 TIME...MOT...LOC 0017Z 273DEG 19KT 3587 10171 3480 10173 NF
Special weather statement, Jun 30, 7:40 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 740 PM CDT THU JUN 30 2016 TXZ006-007-011-012-016-017-010115- OLDHAM TX-POTTER TX-RANDALL TX-HARTLEY TX-MOORE TX-DEAF SMITH TX- 740 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEAF SMITH... SOUTHEASTERN HARTLEY...SOUTHWESTERN MOORE...NORTHWESTERN RANDALL... WESTERN POTTER AND OLDHAM COUNTIES UNTIL 815 PM CDT... AT 740 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF CHANNING TO 7 MILES NORTHWEST OF VEGA. MOVEMENT WAS EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VEGA...CHANNING...ADRIAN...BOYS RANCH...WILDORADO...VALLEY DE ORO AND BUSHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3585 10205 3509 10204 3520 10279 3575 10277 TIME...MOT...LOC 0040Z 279DEG 17KT 3557 10254 3534 10250 NF
Special weather statement, Jun 30, 7:56 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 756 PM CDT THU JUN 30 2016 OKZ001-002-TXZ001-002-010130- CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX- 756 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIMARRON... SOUTHWESTERN TEXAS...NORTHEASTERN DALLAM AND NORTHWESTERN SHERMAN COUNTIES UNTIL 830 PM CDT... AT 755 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF GRIGGS...OR 18 MILES SOUTHEAST OF BOISE CITY...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRIGGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3659 10250 3677 10227 3663 10179 3623 10221 TIME...MOT...LOC 0055Z 313DEG 12KT 3657 10225 NF
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:20 PM CDT | Special Weather Statement | AMA | Armstrong, Carson, Hutchinson, Moore, Potter, Randall | 55 min |
| Jun 30, 7:40 PM CDT | Special Weather Statement | AMA | Oldham | 35 min |
| Jun 30, 7:56 PM CDT | Special Weather Statement | AMA | Sherman | 34 min |
| Jun 30, 9:16 PM CDT | Special Weather Statement | AMA | Sherman | 44 min |
| Jul 1, 4:10 PM CDT | Special Weather Statement | AMA | Ochiltree | 35 min |
| Jul 1, 12:01 AM CDT | Areal Flood Advisory | AMA | Beaver, Texas | 3 hr |
| Jul 1, 1:43 AM CDT | Areal Flood Advisory | AMA | Beaver | 3 hr |
| Jul 1, 4:50 PM CDT | Special Weather Statement | AMA | Cimarron | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.